MAUDE Adverse Event Report: DENTSPLY LLC AE SENSOR REPLACEABLE CABLE KIT, 6FT; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC AE SENSOR REPLACEABLE CABLE KIT, 6FT; UNIT, X-RAY, INTRAORAL
Catalog Number 100007219
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a part of an intraoral sensor system, ae sensor replaceable cable kit, 6ft, they allege experiencing image quality issues when an x-ray image was taken and an additional image was required.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- solution description 02/09/2026 13:46:12 (b)(6).Double exposure / overlapping remote access: yes - tv sidexis version: sidexis 431 server location: (b)(6) pdata remote location: endosvr02 rcu location (if applicable): practice management: workstation(s): madison_op2 scout check: firmware: plug-in version: exposure count: unit ip address: troubleshooting details: the office complaining about double images for the schick exposure the test exposure looks good.Functional test successful / follow up: 100007219 schick ae sensor replaceable cable, 6 ft.

Brand Name
AE SENSOR REPLACEABLE CABLE KIT, 6FT
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24506986
Report Number2424472-2026-00593
Device Sequence Number9870029
Product Code EAP
UDI-Device IdentifierD0031000072190
UDI-PublicD0031000072190
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100007219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown